Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please Answer Please!!!
Feb 5, 2008

I really enjoy readin your post even though I am not HIV positive. I stumbled upon it, read you bio and became a huge fan of yours. My question to you is: You say you take fist fulls of antiviriols, and that you cope with the side effects. How bad are these side effects and what are they, PLEASE answe

Response from Dr. Frascino

Hi,

I've been on quite a variety of antiretrovirals over the past decade or so. To list all the side effects really wouldn't serve any purpose. I will say that the Crixivan-induced kidney stones were not one of my most pleasurable experiences on this planet. I also don't particularly enjoy the d4T-induced peripheral neuropathy and lipoatrophy. But then again, you won't hear me complaining, because the side effects, while a challenge, are a small price to pay to be alive. Without the drugs, I can assure you I wouldn't be here typing this response.

Dr. Bob



Previous
Thank you, Dr. Bob!
Next
Worried about infecting my brother

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement